Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A solution of the heat transfer equation for laminar flow between parallel plates


Authors: S. C. R. Dennis and G. Poots
Journal: Quart. Appl. Math. 14 (1956), 231-236
MSC: Primary 80.0X
DOI: https://doi.org/10.1090/qam/93311
MathSciNet review: 93311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Prins, J. Mulder and J. Schenk, Appl. Sci. Research A, 2 (1951)
  • [2] H. S. Carslaw and J. C. Jaeger, Conduction of heat in solids, Oxford, 1947 MR 0022294
  • [3] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge, 1927, p. 36
  • [4] N. W. McLachlan, Theory and application of Mathieu functions, Oxford, 1947, p. 127 MR 0021158

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.0X

Retrieve articles in all journals with MSC: 80.0X


Additional Information

DOI: https://doi.org/10.1090/qam/93311
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society